Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 140, NWS Wichita, KS

August 8, 2007Butler County, Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 8, 2007, 10:20 PM CDT for Butler County, Marion County, Kansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2007, 10:20 PM CDT (03:20 UTC)
Expired
Aug 8, 2007, 11:00 PM CDT
In force
40 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Butler County, KS, Marion County, KS

The radar

The Wichita radar (KICT), 62 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 10:22 PM CDTTSTM WND GST 60N Elbing, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1867 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 090320
SVRICT
KSC015-115-090400-
/O.NEW.KICT.SV.W.0140.070809T0320Z-070809T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1020 PM CDT WED AUG 8 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS.

* UNTIL 1100 PM CDT.

* AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM FLORENCE TO 8 MILES NORTHWEST OF
  BENTON...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BENTON...BURNS...EL DORADO...ELBING...FLORENCE...PEABODY...
  POTWIN...TOWANDA.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.


REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3832 9716 3777 9715 3778 9683 3832 9684

$$

CHANCE
2 follow-up statements
000 
WWUS53 KICT 090332
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1032 PM CDT WED AUG 8 2007

KSC015-115-090400-
/O.CON.KICT.SV.W.0140.000000T0000Z-070809T0400Z/
MARION KS-BUTLER KS-
1032 PM CDT WED AUG 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BUTLER AND SOUTHEASTERN MARION COUNTIES UNTIL 1100 PM CDT...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FLORENCE TO TOWANDA...MOVING
EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR EL DORADO BY 1040 PM CDT.

LAT...LON 3832 9716 3777 9715 3778 9683 3832 9684

$$
000 
WWUS53 KICT 090354
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1054 PM CDT WED AUG 8 2007

KSC015-115-090404-
/O.EXP.KICT.SV.W.0140.000000T0000Z-070809T0400Z/
MARION KS-BUTLER KS-
1054 PM CDT WED AUG 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BUTLER AND 
SOUTHEASTERN MARION COUNTIES WILL BE ALLOWED TO EXPIRE...

AT 1050 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3832 9716 3777 9715 3778 9683 3832 9684

$$

CHANCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 7:37 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 8, 7:37 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
737 PM CDT WED AUG 8 2007

.UPDATE...

.AVIATION...

00Z TAF SET:
FORECAST FOCUS (MAJOR) IS ON SW-NE ORIENTED SFC TROF DRAPED FROM SW
KS...TO BETWEEN KGBD & KHUT...TO BETWEEN KSLN & KMHK. STRONG- SEVERE
TSRA DEVELOPED ALONG THIS BOUNDARY EARLY THIS EVENING FROM STAFFORD
COUNTY TO BETWEEN KHUT & LYONS...TO NEAR MCPHERSON. THESE TSRA ARE
LIKELY TO PRODUCE 60-KT GUSTS...1-INCH DIAMETER HAIL & VSBYS LOCALLY
REDUCED 2SM +TSRA TO IMMEDIATE VICINITY OF STRONGEST CELLS. HOWEVER
CEILINGS SHOULD REMAIN ABOVE 3,000 FEET. FOR NOW HAVE ASSIGNED VCTS
TO KHUT & KSLN AS CONVECTION ON-GOING BETWEEN THE 2 TERMINALS...WHICH
ARE BEING CLOSELY MONITORED

VFR CONDITIONS EXPECTED FOR REMAINING TERMINALS THROUGHOUT THE TAF
CYCLE.

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT WED AUG 8 2007/

DISCUSSION...
THE MAIN FORECAST CONCERNS WILL DEAL WITH PERSISTENT HEAT AND
HIGH HUMIDITY FOLLOWED BY CONVECTION CHANCES FOR TONIGHT AND
THURSDAY.

TONIGHT
WE SHOULD SEE STORMS DEVELOP ONCE AGAIN ALONG THE BOUNDARY DRAPED
ACROSS CENTRAL KANSAS LATER THIS AFTERNOON AND EVENING...AS A SHORT
WAVE VIA WATER VAPOR SATELLITE IMAGERY/PROFILER NETWORK CONTINUES TO
MIGRATE SLOWLY NORTHEAST FROM THE TEXAS PANHANDLE. THE COMBINATION
OF HIGH INSTABILITY AND A BIT MORE SHEAR TODAY COMPARED YESTERDAY
SHOULD YIELD A FEW STRONG TO SEVERE STORMS...WITH LARGE HAIL AND
DAMAGING WINDS POSSIBLE. VERY HIGH ATMOSPHERIC MOISTURE REMAINS IN
PLACE ACROSS THE REGION WHICH WILL ENHANCE RAINFALL
EFFICIENCY...THUS LOCALLY HEAVY RAINFALL COULD BECOME A CONCERN. THE
LOW LEVEL JET WILL INCREASE AND VEER OUT OVERNIGHT LIKE IT HAS THE
LAST FEW NIGHTS WHICH SHOULD KEEP PRECIP ACTIVITY GOING...HOWEVER
THE KEY WILL BE WHERE THE LOW LEVEL FOCUS SIGNATURE SETS UP. LAST
NIGHT THE MAIN FOCUS WAS NORTHEAST OF THE AREA WHERE PERSISTENT
ACTIVITY RESULTED IN SOME FLOODING. MODELS SHOW A SOUTHWARD SHIFT OF
THIS FOCUS BUT UPPER LEVEL DYNAMICS MIGHT NOT BE AS FAVORABLE
COMPARED TO LAST NIGHT...SO WE WILL KEEP POPS IN THE 20-40 RANGE
FOR TONIGHT.

THU-SAT
THE LOW LEVEL BOUNDARY WILL SAG SLOWLY SOUTHWARD ACROSS KANSAS ON
THURSDAY WITH POSSIBLE CONVECTION DEVELOPING OVER SOUTHERN KANSAS
LATER IN THE DAY WITH-IN THE MOIST AXIS. THE DANGEROUS HEAT
INDICES LOOK TO BE FAVORED FOR AREAS MAINLY ALONG AND SOUTH OF THE
BOUNDARY...AND CENTRAL KANSAS COULD COME IN WITH LOWER HEAT
INDICES BUT WE WILL KEEP THE HEAT WARNING GOING. THE HEAT WILL
BEGIN TO BUILD AGAIN FOR FRIDAY INTO SATURDAY AND AN EXTENSION OF
THE HEAT WARNING SEEMS LIKELY.

EXTENDED: SUN-WED
UNFORTUNATELY THE HEAT SAGA LOOKS LIKE IT WILL CONTINUE THROUGH THIS
PERIOD...AS THE MEDIUM RANGE MODELS ARE SHOWING GOOD AGREEMENT WITH
UPPER RIDGE CENTER DOMINATING OVER THE CENTRAL PLAINS. ONLY CHANGE
WAS TO RAISE TEMPERATURES UP A BIT MORE...AS GROUND SOILS DRY OUT
AND ALLOW HOTTER TEMPERATURES TO OCCUR.

JAKUB

AVIATION...
FOR 18Z TAFS...MAIN AVIATION CONCERN WILL BE STORMS DEVELOPING ALONG
A WEAK SURFACE BOUNDARY OVER CENTRAL KS. CURRENT INDICATIONS ARE
THAT STORMS WILL DEVELOP LATE THIS AFTERNOON ALONG A LINE GENERALLY
FROM SLN TO HUT. ANY STORM WILL BE CAPABLE OF PRODUCING SEVERE
DOWNBURST WINDS AND LARGE HAIL. THESE STORMS ARE EXPECTED TO WEAKEN
THROUGH THE EVENING HOURS...BUT MAY PUSH SOUTH AND AFFECT THE ICT
AREA AFTER 10 PM. HOWEVER FOR NOW SLN AND HUT HAVE THE BEST SHOT AT
EXPERIENCING STORMS OVER THE NEXT SEVERAL HOURS.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    77 100  76 100 /  30  20  20   0
HUTCHINSON      76 100  75 100 /  40  10  10   0
NEWTON          76  99  75 100 /  40  10  10   0
ELDORADO        77  99  76  99 /  30  20  10   0
WINFIELD-KWLD   77 101  76 100 /  20  20  20   0
RUSSELL         72  99  73 102 /  20  10  10   0
GREAT BEND      72  99  73 101 /  30  10  10   0
SALINA          76  99  75 102 /  40  10  10   0
MCPHERSON       76  99  75 100 /  40  10  10   0
COFFEYVILLE     76  99  75 100 /  20  20  20   0
CHANUTE         77  97  75  98 /  20  20  10   0
IOLA            77  97  75  98 /  20  20  10   0
PARSONS-KPPF    76  98  75  99 /  20  20  20   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Aug 8, 3:57 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
357 PM CDT WED AUG 8 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-092200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
357 PM CDT WED AUG 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THE HEAT AND HUMIDITY WILL CONTINUE TO PLAGUE THE AREA THROUGH THE
EARLY EVENING HOURS AND AGAIN ON THURSDAY AFTERNOON...PLEASE VIEW THE
LATEST EXCESSIVE HEAT WARNING FOR ADDITIONAL DETAILS.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS CENTRAL KANSAS THIS
EVENING ALONG A FRONTAL BOUNDARY. A FEW OF THE STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE STORMS COULD SPREAD
SOUTHWARD INTO SOUTHERN KANSAS LATER ON TONIGHT...AS THE FRONTAL
BOUNDARY DRIFTS SOUTH. SOME OF THE STORMS COULD PRODUCE LOCALLY
HEAVY RAINFALL DUE TO A VERY MOISTURE RICH ATMOSPHERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MOISTURE IS EXPECTED TO POOL ALONG A STALLED OUT FRONTAL BOUNDARY
ON THURSDAY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. THIS WILL
MAKE CONDITIONS VERY UNCOMFORTABLE AND PRODUCE HIGH HEAT INDICES
DURING THE AFTERNOON. SEE THE LATEST EXCESSIVE HEAT WARNING FOR
FURTHER DETAILS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS
SOUTHERN KANSAS ON THURSDAY AFTERNOON. IF STORMS CAN DEVELOP...SOME
OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS UP TO 50 MPH AND
TORRENTIAL RAINFALL.

THE HEAT AND HUMIDITY WILL PERSIST ACROSS THE REGION DURING THE
NEXT SEVERAL DAYS...HEAT INDICES AROUND 105 DEGREES WILL BE
LIKELY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/JAKUB

In the hours before

Local storm report, Aug 8, 9:32 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
932 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             3 S CUNNINGHAM          37.60N 98.43W
08/08/2007  M1.00 INCH       KINGMAN            KS   LAW ENFORCEMENT

            RAINING HEAVILY.

&&

EPS
Special weather statement, Aug 8, 9:34 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
934 PM CDT WED AUG 8 2007

KSZ052-069-083-090300-
BUTLER-MARION-SEDGWICK-
934 PM CDT WED AUG 8 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BUTLER...MARION AND SEDGWICK COUNTIES...

AT 933 PM CDT...A GUST FRONT IS MOVING ACROSS THE AREA AND WILL BE
PRODUCING WIND SPEEDS OF 35 TO 50 MPH.

CHANCE
Local storm report, Aug 8, 9:42 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
942 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     NEWTON                  38.04N 97.34W
08/08/2007  E0 MPH           HARVEY             KS   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN AT THE INTERSECTION OF 1ST AND
            WALNUT. ALSO AT SHARE DRIVE AND MERIDIAN.

&&

BRW
Local storm report, Aug 8, 9:55 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
955 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     8 NE SYLVIA             38.06N 98.32W
08/08/2007  E75.00 MPH       RENO               KS   TRAINED SPOTTER

0732 PM     TSTM WND DMG     PLEVNA                  37.97N 98.31W
08/08/2007                   RENO               KS   TRAINED SPOTTER

            LARGE TREE BLOWN DOWN.

0741 PM     HAIL             8 NE SYLVIA             38.06N 98.32W
08/08/2007  M1.00 INCH       RENO               KS   TRAINED SPOTTER

0745 PM     TSTM WND GST     2 NW MCPHERSON          38.39N 97.69W
08/08/2007  E60.00 MPH       MCPHERSON          KS   AMATEUR RADIO

0746 PM     TSTM WND DMG     WINDOM                  38.38N 97.91W
08/08/2007                   MCPHERSON          KS   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN.

0755 PM     TSTM WND GST     MCPHERSON               38.37N 97.66W
08/08/2007  M65.00 MPH       MCPHERSON          KS   ASOS

0755 PM     TSTM WND DMG     1 W MCPHERSON           38.37N 97.68W
08/08/2007                   MCPHERSON          KS   TRAINED SPOTTER

            LARGE TREES BLOWN DOWN.

0759 PM     TSTM WND GST     N ROXBURY               38.55N 97.43W
08/08/2007  E70.00 MPH       MCPHERSON          KS   TRAINED SPOTTER

0803 PM     TSTM WND GST     PLEVNA                  37.97N 98.31W
08/08/2007  E70.00 MPH       RENO               KS   TRAINED SPOTTER

0808 PM     TSTM WND GST     6 NNW DURHAM            38.55N 97.28W
08/08/2007  E70.00 MPH       MARION             KS   TRAINED SPOTTER

0811 PM     TSTM WND DMG     MCPHERSON               38.37N 97.66W
08/08/2007                   MCPHERSON          KS   LAW ENFORCEMENT

            ROOF BLOWN OFF BUILDING JUST NOT OF CITY HALL.

0816 PM     TSTM WND GST     8 NE SYLVIA             38.06N 98.32W
08/08/2007  E70.00 MPH       RENO               KS   TRAINED SPOTTER

0856 PM     TSTM WND GST     5 SW HUTCHINSON         38.01N 97.98W
08/08/2007  E60.00 MPH       RENO               KS   TRAINED SPOTTER

0900 PM     HAIL             2 W HESSTON             38.14N 97.46W
08/08/2007  E1.00 INCH       HARVEY             KS   LAW ENFORCEMENT

0900 PM     TSTM WND GST     HESSTON                 38.14N 97.43W
08/08/2007  E60.00 MPH       HARVEY             KS   LAW ENFORCEMENT

0903 PM     FLOOD            5 E SYLVIA              37.97N 98.31W
08/08/2007                   RENO               KS   TRAINED SPOTTER

            OBSERVER REPORTED 1.50 INCHES OF RAIN IN THE PAST HOUR.

0905 PM     FLOOD            5 SW HUTCHINSON         38.01N 97.98W
08/08/2007                   RENO               KS   TRAINED SPOTTER

            OBSERVER REPORTS 1.80 INCHES OF RAIN IN ONE HOUR.

0910 PM     TSTM WND GST     NEWTON                  38.04N 97.34W
08/08/2007  E65.00 MPH       HARVEY             KS   CO-OP OBSERVER

0914 PM     HAIL             N HESSTON               38.14N 97.44W
08/08/2007  M1.00 INCH       HARVEY             KS   TRAINED SPOTTER

0915 PM     TSTM WND GST     NEWTON                  38.04N 97.34W
08/08/2007  M60.00 MPH       HARVEY             KS   ASOS

0927 PM     TSTM WND GST     8 SE NEWTON             37.96N 97.24W
08/08/2007  E65.00 MPH       HARVEY             KS   TRAINED SPOTTER

0928 PM     HAIL             3 S CUNNINGHAM          37.60N 98.43W
08/08/2007  M1.00 INCH       KINGMAN            KS   LAW ENFORCEMENT

            RAINING HEAVILY.

0942 PM     TSTM WND GST     NEWTON                  38.04N 97.34W
08/08/2007  E0.00 MPH        HARVEY             KS   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN AT THE INTERSECTION OF 1ST AND
            WALNUT. ALSO AT SHARE DRIVE AND MERIDIAN.

&&

BRW
Local storm report, Aug 8, 10:01 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1001 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            HALSTEAD                38.00N 97.51W
08/08/2007                   HARVEY             KS   LAW ENFORCEMENT

            STREET FLOODING REPORTED IN THE CITY.

&&

BRW
Local storm report, Aug 8, 10:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1003 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     7 NW DOWNTOWN WICHITA   37.76N 97.43W
08/08/2007  E50 MPH          SEDGWICK           KS   NWS EMPLOYEE

&&

BRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:18 PM CDTSevere Thunderstorm WarningICTReno, Rice57 min
Aug 8, 7:44 PM CDTSevere Thunderstorm WarningICTMcPherson40 min
Aug 8, 8:00 PM CDTSevere Thunderstorm WarningICTMarion19 min
Aug 8, 8:10 PM CDTSevere Thunderstorm WarningICTReno65 min
Aug 8, 8:43 PM CDTSevere Thunderstorm WarningICTHarvey62 min
Aug 8, 9:25 PM CDTSevere Thunderstorm WarningICTKingman, Reno65 min
Aug 8, 9:38 PM CDTSevere Thunderstorm WarningICTHarvey67 min
Aug 8, 10:05 PM CDTSevere Thunderstorm WarningICTSedgwick55 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.